# SDR VNAA0806005

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 9,749 hours, 9,383 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EXTERNAL GROUND POWER DOOR LEFT OPEN AFTER TAKEOFF.  THE CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DAMAGE OR DEFECTS.  MAINTENANCE SECURED THE DOOR CLOSED.  ACFT WAS RELEASED FOR SERVICE.  (S)
